# SDR XN0A1328

- Difficulty date: May 7, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Aircraft time: 47,515 hours, 33,867 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD TRAILING EDGE FLAPS RETRACT TO 5 DEGREES AND STOP-SPLIT FLAP.  REPLACED INBOARD FLAP CONTROL VALVE IAW B727 MM CHAPTER 27-51-51.  OPS AND LEAK CHECKS GOOD.  NO DEFECTS NOTED.
